# SDR A6WA201644167

- Difficulty date: July 30, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 31,329 hours, 30,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 319.70 FWD LOWER ANGLE STRIP HAS CORROSION BETWEEN STR 22R AND 20R IN THE FWD ELECTRICAL EQUIPMENT BAY.  REPAIRED CORROSION ON ANGLE AT FS 319.70 BETWEEN STR 20R AND 22R.
